# SDR SWIA202161469

- Difficulty date: June 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT SEAT TRACK HAS MULTIPLE AREAS OF CORROSION FS840.00 Â€“ FS991.00. (MARKED)    (C-CHECK RO 9/27/2021)    INSTALLED NEW SEAT TRACK P/N SH670-37420-5 ATLBL9 FS840.00 - FS991.00  REF. CRJ 700 AMM 53-00-49-400-801-A03
